# SDR IPXA2025070235081

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,367 hours, 13,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1009841
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT INOP.  EXIT SIGN LIGHTING WORKS NORMAL AT THIS TIME. OPS CHECK AMM 33-51-13/401
